# SDR DXTA200702545

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 65 hours, 44 cycles
- Engine: Pwc PW306C
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABORTED NR 2 ENGINE START WHEN LINE MAN SIGNALED CUT AFTER SMOKE WAS SEEN EMANATING FROM THE BOTTOM OF THE ENGINE NACELLE, ITT STAYED WITHIN LIMITS.   REMOVED AND REPLACED RT ENG STARTER GEN. OPS CHECK GOOD IAW CESSNA 680 M/M 24-30-00.
